|Truvada + Stocrin side effects
Jan 30, 2013
Hello, I am using Truvada + Stocrin (sustiva) since 3 years. Aproximatelly one year ago I started to have skin problems - red dots or acne on my chest, upper arms and back. It looked like a syphilis infection but the BWR test was negative. Since this summer I had a three times colic, with extreme pain under the ribcage. The ultrasonography showed enlarged liver MCL 130x135 mm. The skin problems I avoid only when I am on a stict diet, vegetables and rise, no fat or oil. Are those side effects reason for changing therapy or shall I keep the strict diet? Are there any medicaments on market which do not influence the liver? How could I return to my previous food regimen without the skin problems or stomach pain (previously I could eat anything) . Thank you very much for your help.
Response from Dr. Henry
Some patients appear to deveop fatty liver when taking HIV drugs. Fatty liver is common in the general population in western countries so can be tough to pintpoing whether a given HIV regimen is a direct factor on the problem. Persistent annoying abdominal complaints due to either efavirenz and/or Truvada are observed at a low rate (ie < 5-10%)-a trial on an alternative regimen (ie perhaps raltegravir instead of efavirenz as a first attempt)is often worth considering in cases where other factors not identified. As far as the skin problems go-have you seen a dermatologist to determine if the problem is acne, folliculities, seborrhea or other conditio. Treatment varies depending on what is likely diagnosis. Role of your HIV regimen in aggravating a skin problem is often hard to determine. Flare-ups of skin problems can be seen when first starting an effective regimen but in your case now going on after 3 years-highly annoying skin problems as you describe are not common with your HIV regimen but again if other factors not identified then discussing trial of different regimen may be worth considering though I would have little confidence that I could endorse a particular alternative regimen that would be preferred based on data. KH
How can one maintain his erection when being on treatement of HIV?
- Risk Of HIV Transmission From Receiving Oral Sex
- Risks Of Contracting HIV From Receptive Anal Sex With Condom
- Sucking Penis Elisa
- Are Itchy Red Spots A Sign Of HIV?
- Rectal Bleeding After Anal Fingering Worried I Have HIV
- How Long Do You Have To Wait To Have Sex After Using Premarin Vaginal Cream?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.